# SDR ASOA201201661

- Difficulty date: May 17, 2012
- Submitted: May 18, 2012
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 23,756 hours, 21,540 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD MOST CABIN CEILING EMERGENCY LIGHT INOPERATIVE.   RELAMPED THE FORWARD MOST CABIN CEILING EMERGENCY LIGHT AS REQUIRED AND OPS CHECKED GOOD IAW AMM 33-51-00.
